American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] George Dassios and Vasiliki Christina Panagiotopoulou. On the stability of an ellipsoidal tumour. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Junxiang Xu, Wang Kun and Zhu Min. On the reducibility of 2-dimensional linear quasi-periodic systems with small parameters. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Luis Barreira and Claudia Valls. Smooth robustness of exponential dichotomies. Proc. Amer. Math. Soc. 139 (2011) 999-1012. MR 2745651.
Abstract, references, and article information   
View Article: PDF

[4] Junxiang Xu and Jiangong You. Persistence of the non-twist torus in nearly integrable hamiltonian systems. Proc. Amer. Math. Soc. 138 (2010) 2385-2395. MR 2607868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] O. Yu. Makarenkov. Poincaré index and periodic solutions of perturbed autonomous systems. Trans. Moscow Math. Soc. 70 (2009) 1-30. MR 2573636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhivko S. Athanassov. Total stability of sets for nonautonomous differential systems . Trans. Amer. Math. Soc. 295 (1986) 649-663. MR 833701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[9] Frank Okoh. No system of uncountable rank is purely simple . Proc. Amer. Math. Soc. 79 (1980) 182-184. MR 565334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zbigniew Nitecki. On the topology of the set of completely unstable flows . Trans. Amer. Math. Soc. 252 (1979) 147-162. MR 534115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Hatvani and L. Pintér. On perturbation of unstable second order linear differential equations . Proc. Amer. Math. Soc. 61 (1976) 36-38. MR 0422784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas G. Hallam. Parametric perturbation problems in ordinary differential equations . Trans. Amer. Math. Soc. 224 (1976) 43-59. MR 0430434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] T. G. Proctor. Bounds for solutions of perturbed differential equations . Proc. Amer. Math. Soc. 45 (1974) 73-79. MR 0344615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. E. Fennell and T. G. Proctor. Perturbations of nonlinear differential equations . Trans. Amer. Math. Soc. 185 (1973) 401-411. MR 0361309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia